MAUDE Adverse Event Report: CROSSROADS EXTREMITY SYSTEMS LLC MOTOCLIP SUPERELASTIC FUSION SYSTEM; SINGLE/MULTIPLE COMPONENT BONE FIXATION APPLIANCE, BONE STAPLE

CROSSROADS EXTREMITY SYSTEMS LLC MOTOCLIP SUPERELASTIC FUSION SYSTEM; SINGLE/MULTIPLE COMPONENT BONE FIXATION APPLIANCE, BONE STAPLE
Catalog Number 7009-0909KT
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Nonunion/Delayed-union Bone Fracture (2369)
Date of Event 01/17/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Root cause analysis underway to determine potential contributing factors of failure.
 
Event or Problem Description
Date of initial surgery is (b)(6) 2017.The doctor implanted two 9mm dynaforce implants dorsally accross the first ipj.At 4 week routine post-op visit the doctor discovered 1 fractured implant and non-union of fusion site.Doctor plans to continue to monitor patient and update us if a revision surgery is performed.

Brand Name
MOTOCLIP SUPERELASTIC FUSION SYSTEM
Common Device Name
SINGLE/MULTIPLE COMPONENT BONE FIXATION APPLIANCE, BONE STAPLE
Manufacturer (Section D)
CROSSROADS EXTREMITY SYSTEMS LLC
6055 primacy parkway
suite 140
memphis TN 38119
MDR Report Key8453804
Report Number3011421599-2018-00002
Device Sequence Number193599
Product Code JDR
UDI-Device Identifier00815432023288
UDI-Public00815432023288
Combination Product (Y/N)N
PMA/510(K) Number
K142727
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Patient Monitoring
Type of Report Initial
Report Date (Section B) 02/14/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Expiration Date09/12/2019
Device Catalogue Number7009-0909KT
Device Lot Number500068
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/17/2018
Initial Report FDA Received Date03/26/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age58 YR